# SDR CALA2016010494953

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH EXIT SIGNS BROKEN NEAR G7 GALLEY AISLE.  REPLACED TWO EACH EXIT SIGNS NEAR G7 GALLEY AISLE.  OPERATIONS CHECKED OK IAW AMM 33-51-03 REV 177 & AMM 33-51-00 REV 177.
